Open Access
2014 Some Reduction and Exact Solutions of a Higher-Dimensional Equation
Guangming Wang, Zhong Han
Abstr. Appl. Anal. 2014(SI31): 1-9 (2014). DOI: 10.1155/2014/597470


The conservation laws of the ( 3 + 1 ) -dimensional Zakharov-Kuznetsov equation were obtained using Noether’s theorem after an interesting substitution u = v x to the equation. Then, with the aid of an obtained conservation law, the generalized double reduction theorem was applied to this equation. It can be verified that the reduced equation is a second order nonlinear ODE. Finally, some exact solutions of the Zakharov-Kuznetsov equation were constructed after solving the reduced equation.


Download Citation

Guangming Wang. Zhong Han. "Some Reduction and Exact Solutions of a Higher-Dimensional Equation." Abstr. Appl. Anal. 2014 (SI31) 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022689
MathSciNet: MR3216066
Digital Object Identifier: 10.1155/2014/597470

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI31 • 2014
Back to Top